# SDR IPXA2018020726330

- Difficulty date: January 4, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 26,379 hours, 16,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32158
- Condition: Dented
- Location: Bs 231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3, FWD EXTERIOR FUSELAGE SKIN AT BS 231, BETWEEN STRINGERS 21L AND 22L, DENTED.  REPAIRED THE SKIN IAW EA 757-5311-27-A2284.
